Korean J. Math. Vol. 29 No. 4 (2021) pp.665-677
DOI: https://doi.org/10.11568/kjm.2021.29.4.665

New Banach spaces defined by the domain of Riesz-Fibonacci matrix

Main Article Content

Pınar Zengin Alp
Emrah Evren Kara


The main object of this study is to introduce the spaces $c_0(\widehat{F}^q)$ and $c(\widehat{F}^q)$ derived by the matrix $\widehat{F}^q$ which is the multiplication of Riesz matrix and Fibonacci matrix. Moreover, we find the $\alpha$-, $\beta$-, $\gamma$- duals of these spaces and give the characterization of matrix classes $(\Lambda(\widehat{F}^q),\Omega)$ and $(\Omega,\Lambda(\widehat{F}^q))$ for $\Lambda\in\{c_0,c\}$ and $\Omega\in\{\ell_1,c_0,c,\ell_\infty\}$.

Article Details


[1] A. Alotaibi, M. Mursaleen, B. AS Alamri and S. A. Mohiuddine, Compact operators on some Fibonacci difference sequence spaces, J. Inequal. Appl., 2015, 2015, Art. no. 203. Google Scholar

[2] Altay, B., Ba ̧sar, F.: Some Paranormed Riesz Sequence Spaces of Non-absolute Type, Southeast Asian Bulletin of Mathematics 30 (4), (2006), 591–608. Google Scholar

[3] Altay, Bilal, and Feyzi Ba ̧sar. Generalization of the sequence space l(p) derived by weighted mean, Journal of Mathematical Analysis and Applications 330 (1) (2007): 174–185. Google Scholar

[4] Altay, B., Ba ̧sar, F.: Certain topological properties and duals of the matrix domain of a triangle matrix in a sequence space, J. Math. Anal. Appl. 336 (1) (2007), 632–645. Google Scholar

[5] Aydın, C., and F. Ba ̧sar, Some new sequence spaces which include the spaces lp and l∞, Demonstratio Mathematica 38 (3) (2005), 641–656. Google Scholar

[6] Ba ̧sarır, M., Ba ̧sar, F., Kara, EE., On the spaces of Fibonacci difference null and convergent sequences, arXiv:1309.0150v1 [math.FA], (2013). Google Scholar

[7] M. Candan, A new approach on the spaces of generalized Fibonacci difference null and convergent sequences, Math. Aeterna, 5 2015, 191–210. Google Scholar

[8] M. Candan and E. E. Kara, A study on topological and geometrical characteristics of new Banach sequence spaces, Gulf J. Math., 3 2015, 67–84. Google Scholar

[9] A. Das and B. Hazarika, Some new Fibonacci difference spaces of non-absolute type and compact operators, Linear Multilinear Algebra, 65 (2017), 2551–2573. Google Scholar

[10] S. Demiriz and C. C ̧akan, Some topological and geometrical properties of a new difference sequence space, Abstr. Appl. Anal., 2011 (2011), Art. ID 213878. Google Scholar

[11] S. Demiriz, E. E. Kara and M. Ba ̧sarır, On the Fibonacci almost convergent sequence space and Fibonacci core, Kyungpook Math. J., 55 (2015), 355–372. Google Scholar

[12] H. B. Ellidokuzo ̆glu and S. Demiriz, Euler-Riesz difference sequence spaces, Turk. J. Math. Comput. Sci., 7 (2017), 63–72. Google Scholar

[13] S. Ercan , C ̧ .A. Bekta ̧s, On some sequence spaces of non-absolute type, Kragujevac J. Math.,38 (2014), 195–202. Google Scholar

[14] 14. S. Ercan , C ̧.A. Bekta ̧s, On new convergent difference BK-spaces, J. Comput. Anal. Appl. 23 (5) (2017), 793–801. Google Scholar

[15] S. Ercan and C ̧ . A. Bekta ̧s, Some topological and geometric properties of a new BK-space derived by using regular matrix of Fibonacci numbers, Linear Multilinear Algebra, 65 (2017), 909–921. Google Scholar

[16] S. Ercan, On λr-Convergence and λr-Boundedness, J. Adv. Phys., 7 (2018), 123–129. Google Scholar

[17] M. I ̇lkhan and E. E. Kara,Remarkable applications of measure of non-compactness for infinite system of differential equations, Appl. Appl. Math., 5 (2019), 1–12. Google Scholar

[18] Kara, E.E.: Some topological and geometrical properties of new Banach sequence spaces, J. Inequal. Appl. 38 (2013). Google Scholar

[19] E. E. Kara and S. Demiriz, Some new paranormed difference sequence spaces derived by Fibonacci numbers, Miskolc Math. Notes, 16 (2015), 907–923. Google Scholar

[20] Kara, EE., I ̇lkhan, M., On some Banach sequence spaces derived by a new band matrix, British Journal of Mathematics & Computer Science, 9 (2) (2015), 141–159. Google Scholar

[21] Kara, EE., I ̇lkhan, M., Some properties of generalized Fibonacci sequence spaces, Linear and Multilinear Algebra, 64 (11) (2016), 2208–2223. Google Scholar

[22] M. I ̇lkhan Kara and M. A. Bayrakdar, A study on matrix domain of Riesz-Euler totient matrix in the space of p-absolutely summable sequences, Commun. Adv. Math. Sci., 4 (1) (2021), 14–25. Google Scholar

[23] M. I ̇lkhan Kara and E. E. Kara, Matrix transformations and compact operators on Catalan sequence spaces, J. Math. Anal. Appl., 498 (1) (2021), Article 124925, 1–17. Google Scholar

[24] V. A. Khan, On Riesz–Musielak–Orlicz sequence spaces, Numer. Funct. Anal. Optim., 28 (2007), 883–895. Google Scholar

[25] V. A. Khan, R. K. A. Rababah, K. M. A. S. Alshlool, S. A. A. Abdullah and A. Ahmad, On ideal convergence Fibonacci difference sequence spaces, Adv. Difference Equ., 2018 (2018), Art. no. 199. Google Scholar

[26] V. A. Khan, K. M. A. S. Alshlool, A. A. H. Makharesh and S. A. A. Abdullah, On spaces of ideal convergent Fibonacci difference sequence defined by Orlicz function, Sigma J. Eng. Nat. Sci., 37 (2019), 143–154. Google Scholar

[27] Kızmaz, H.: On certain sequence spaces, Can. Math. Bull. 24(2) (1981), 169–176. Google Scholar

[28] M. Kiri ̧s ̧ci, The application domain of infinite matrices with algorithms, Univers. J. Math. Appl., 1 (2018), 1–9. Google Scholar

[29] Kiri ̧sc ̧i, M., Ba ̧sar, F., Some new sequence spaces derived by the domain of generalized difference matrix, Comput. Math. Appl. 60 (2010), 1299–1309. Google Scholar

[30] S. A. Mohiuddine and B. Hazarika, Some classes of ideal convergent sequences and generalized difference matrix operator, Filomat,31 (2017), 1827–1834. Google Scholar

[31] Mursaleen, M., Generalized spaces of difference sequences, J. Math. Anal. Appl. 203 (3) (1996), 738–745. Google Scholar

[32] Mursaleen, M., F. Ba ̧sar, and B. Altay., On the Euler sequence spaces which include the spaces lp and l∞ II, Nonlinear Analysis: Theory, Methods and Applications 65 (3) (2006), 707–717. Google Scholar

[33] Mursaleen, M., and Abdullah K. Noman., On some new sequence spaces of non-absolute type related to the spaces lp and l∞ I, Filomat 25 (2) (2011), 33–51. Google Scholar

[34] H. Polat, Some new Pascal sequence spaces, Fundam. J. Math. Appl., 1 (2018), 61–68. Google Scholar

[35] Stieglitz,M.,Tietz,H., Matrix transformation von folgenraumen eine ergebnisu ̈bersicht, Math. Z. 154 (1977), 1–16. Google Scholar

[36] T. Yaying and M. I ̇lkhan Kara, On sequence spaces defined by the domain of tribonacci matrix in c0 and c, Korean J. Math.,29 (1) (2021), 25–40. Google Scholar